Alert archive / Colorado / Frost Advisories in 2015
Frost Advisory 1, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this frost advisory at May 10, 2015, 5:26 AM MDT for 16 counties in Colorado. It took effect at May 10, 2015, 8:00 PM MDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- May 10, 2015, 5:26 AM MDT (11:26 UTC)
- In effect from
- May 10, 2015, 8:00 PM MDT
- Expired
- May 11, 2015, 7:04 AM MDT
- In force
- 11 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 42 km from the middle of the area, began a volume at 11:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 11.4 hours before the alert went out and 325 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 547 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 514 m²/s²
- 0-3 km storm-relative helicity
- 731 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this frost advisory went out at May 10, 4:37 AM MDT, 49 minutes earlier.
Area forecast discussion, May 10, 4:37 AM MDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 437 AM MDT SUN MAY 10 2015 .SHORT TERM...(TODAY THROUGH TONIGHT ) ISSUED AT 437 AM MDT SUN MAY 10 2015 THE END OF AN INTERESTING WEATHER WEEK APPEARS TO BE COMING INTO FOCUS AS THE UPPER LEVEL LOW CONTINUES ITS NORTHEASTWARD PROGRESS. LIGHT SNOW CONTINUES FALLING ACROSS THE PLAINS AS THE WRAP-AROUND MOISTURE IN THE NORTHWEST QUADRANT OF THE STORM PASSES OVER THE FORECAST AREA. AS THE UPPER LOW MOVES INTO WESTERN NEBRASKA...IT SHOULD PULL THIS AREA OF PRECIPITATION NORTHEAST WITH IT. ANY ADDITIONAL SNOW ACCUMULATIONS THIS MORNING SHOULD BE LESS THAN AN INCH. WILL LET THE WINTER STORM WARNING REMAIN IN PLACE ON THE PLAINS THROUGH 9 AM...SINCE MORNING ROADS ARE GOING TO START OFF PRETTY SLICK AND SNOW COVERED. HIGHLIGHTS IN THE MOUNTAINS WILL BE ALLOWED TO EXPIRE AT 6 AM. SCATTERED SNOW SHOWERS WILL CONTINUE IN THE MOUNTAINS TODAY AS AN INITIALLY MOIST NORTHWEST FLOW PATTERN DEVELOPS AS THE UPPER LOW MOVES TO NEBRASKA. THE AIRMASS WILL BE GRADUALLY DRYING THROUGH TODAY...LEADING TO A GRADUAL END TO SNOW SHOWER ACTIVITY OVER THE MOUNTAINS. SKIES ACROSS THE PLAINS SHOULD CLEAR OUT THIS AFTERNOON...BUT COOL NORTHERLY FLOW AND PARTLY CLOUDY SKIES TONIGHT ARE GOING TO ALLOW SURFACE TEMPERATURES TO DROP INTO THE UPPER 20S. WILL ISSUE A FROST ADVISORY FOR THE PLAINS...JUST IN CASE ANYBODY HAS THE ABILITY TO PROTECT VEGETATION THAT WOULD BE SUSCEPTIBLE TO FREEZING TEMPERATURES. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 437 AM MDT SUN MAY 10 2015 MODELS HAVE NORTHWESTERLY FLOW ALOFT ON MONDAY...THEN AN UPPER RIDGE MOVES ACROSS THE STATE MONDAY NIGHT. THERE IS SOUTHWESTERLY FLOW FOR THE CWA TUESDAY AND TUESDAY NIGHT. THERE IS DOWNWARD QG VERTICAL VELOCITY PROGGED OVER THE FORECAST AREA MONDAY AND MONDAY EVENING...THEN WEAK UPWARD MOTION THE REST OF MONDAY NIGHT THROUGH TUESDAY NIGHT. IN THE BOUNDARY LAYER...THERE MAY STILL BE SOME EASTERLY FLOW ON MONDAY FOR THE PLAINS...THEN NORMAL DIURNAL PATTERNS TAKE OVER MONDAY NIGHT...WITH A MX OF SOUTHERLY FLOW AND DOWNSLOPING TUESDAY...AND DRAINAGE AGAIN TUESDAY NIGHT. MOISTURE WISE...MONDAY IS CERTAINLY DRIER THAN IT HAS BEEN THE LAST SEVERAL DAYS...BUT THERE IS STILL SOME AROUND MONDAY. IT DRIES OUT MORE MONDAY NIGHT INTO TUESDAY. THEN THERE IS AN INCREASE TUESDAY AFTERNOON AND NIGHT. THERE IS A TINY BIT OVER CAPE OVER THE SOUTH CENTRAL CWA LATE DAY MONDAY. THE CAPE IS MORE SUBSTANTIAL LATE DAY TUESDAY...WITH A FEW AREAS OVER THE PLAINS AND FOOTHILLS HAVING MORE THAN 1000 J/KG. THE LAPSE RATES SHOW A FIERCE STABLE LAYER FOR THE PLAINS FOR LATE DAY MONDAY...WITH PRETTY STEEP RATES FOR TUESDAY AFTERNOON. BOUNDARY LAYER DEW POINTS ARE IN THE MID 20S TO MID 30S F RANGE ON MONDAY INTO EARLY TUESDAY...BUT THEY INCREASE INTO THE 40S F BY LATE DAY TUESDAY. THERE IS NO MEASURABLE PRECIPITATION ON THE QPF FIELDS UNTIL TUESDAY AFTERNOON AND EVENING...WHERE THERE ARE MINIMAL AMOUNTS FOR THE HIGH MOUNTAINS AND FOOTHILLS. FOR POPS...WILL GO WITH 10-20%S IN THE MOUNTAINS LATE DAY MONDAY...THEN 10-40%S FOR LATE DAY TUESDAY WITH THE HIGHEST POPS FOR THE HIGH COUNTY. FOR TEMPERATURES...MONDAY'S HIGHS ARE 3-7 C WARMER THAN TODAY'S. TUESDAY'S HIGHS WARM-UP AN ADDITIONAL 5-13 C OVER MONDAY'S. FOR THE LATER DAYS...WEDNESDAY THROUGH SATURDAY...MODELS HAVE SOUTH-SOUTHWESTERLY FLOW ALOFT WEDNESDAY...WITH A WEAK UPPER TROUGH TO MOVE ACROSS DURING THE AFTERNOON AND EVENING. THE GFS HAS ANOTHER ONE ON THURSDAY...THE ECMWF DOES NOT. THE SOUTHWESTERLY FLOW ALOFT INCREASES BY FRIDAY INTO SATURDAY...WITH A MORE SIGNIFICANT UPPER TROUGH TO MOVE INTO COLORADO SATURDAY NIGHT. && .AVIATION...(FOR THE TAFS THROUGH 12Z MONDAY MORNING) ISSUED AT 437 AM MDT SUN MAY 10 2015 IMPROVING CONDITIONS WILL BE SLOW TO OCCUR THIS MORNING AS WRAP- AROUND MOISTURE PRODUCES LIGHT SNOW AND IFR CEILINGS THROUGH ABOUT 7 OR 8 AM. MVFR CONDITIONS ARE EXPECTED THROUGH MIDDAY WITH A FEW LINGERING SNOW SHOWERS POSSIBLE. CEILINGS SHOULD LIFT TO VFR CATEGORY BY EARLY AFTERNOON...BUT COULD REMAIN AROUND 4000-5000 FEET AGL. ADDITIONAL IMPROVEMENT WILL TAKE PLACE TONIGHT. THE LIGHT SNOW THIS MORNING IS NOT EXPECTED TO PRODUCE ANY MEASURABLE ACCUMULATIONS...ESPECIALLY AFTER THE SUN HAS RISEN. && .HYDROLOGY... ISSUED AT 437 AM MDT SUN MAY 10 2015 HYDROLOGY SITUATION HAS STABILIZED SOMEWHAT WITH THE COOLER TEMPERATURES BRINGING SNOWFALL TO THE PLAINS RATHER THAN ADDITIONAL RAINFALL. HOWEVER...RIVER LEVELS ARE GOING TO REMAIN ELEVATED THROUGH TODAY AS THE SNOW ON THE GROUND BEGINS MELTING AND CONTINUING THE RUNOFF PROCESS. A FLOOD CREST WILL BE WORKING ITS WAY DOWN THE SOUTH PLATTE RIVER WITH FLOODING PROBLEMS EXPECTED FROM THE GREELEY VICINITY DOWNSTREAM TO FORT MORGAN AND STERLING THROUGH THE REST OF THIS WEEK. THE OTHER AREA OF CONCERN WILL BE THE EASTERN PLAINS FROM LIMON AND EASTERN ELBERT COUNTY UP THROUGH NORTHEAST WELD AND WESTERN LOGAN COUNTIES. A LOT OF AGRICULTURAL LAND REMAINS UNDER WATER FROM THE HEAVY RAINS THAT FELL FRIDAY AND SATURDAY. THE TERRAIN IS SO FLAT THAT IT WILL TAKE SEVERAL DAYS FOR THE WATER TO FIND ITS WAY TO CREEKS AND TRIBUTARIES OR TO ABSORB INTO THE GROUND. FLOOD WARNINGS AND FLOOD ADVISORIES WILL REMAIN IN EFFECT FOR NOW. && .BOU WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 8 PM THIS EVENING TO 9 AM MDT MONDAY FOR COZ038>046-048>051. WINTER WEATHER ADVISORY UNTIL NOON MDT TODAY FOR COZ050-051. WINTER STORM WARNING UNTIL 9 AM MDT THIS MORNING FOR COZ035-036- 038>046-048-049. WINTER STORM WARNING UNTIL 6 AM MDT EARLY THIS MORNING FOR COZ033-034. WINTER WEATHER ADVISORY UNTIL 6 AM MDT EARLY THIS MORNING FOR COZ037. && SHORT TERM...DANKERS LONG TERM...RJK AVIATION...DANKERS HYDROLOGY...DANKERS
Hazardous weather outlook, May 9, 11:09 AM MDT, 18 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1109 AM MDT SAT MAY 9 2015 COZ030>051-101715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1109 AM MDT SAT MAY 9 2015 ...NUMEROUS FLOOD AND FLASH FLOOD WARNINGS AND WATCHES IN EFFECT ACROSS NORTHEAST COLORADO TODAY AND THIS EVENING... ...WINTER STORM WARNING IN THE MOUNTAINS THIS AFTERNOON AND TONIGHT... ...WINTER STORM WATCH IN THE FOOTHILLS...URBAN CORRIDOR AND ADJACENT PLAINS 9 PM THIS EVENING THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A STRONG STORM SYSTEM APPROACHING COLORADO TODAY WILL CREATE A RANGE OF HAZARDOUS WEATHER SITUATIONS THROUGH TONIGHT. THE COOL AND WET WEATHER OF THE PAST WEEK HAS BROUGHT SOIL MOISTURE LEVELS TO NEAR SATURATION AND HAS RAISED RIVER LEVELS TO NEAR BANKFULL. RAIN SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE APPROACHING STORM SYSTEM ARE CAUSING RIVERS TO APPROACH OR EXCEED FLOOD STAGES. THE HEAVIER RAIN SHOWERS MAY ALSO CAUSE FLASH FLOODING AT TIMES. A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING FROM THE FRONT RANGE FOOTHILLS EASTWARD ACROSS THE NORTHEAST COLORADO PLAINS. RESIDENTS SHOULD BE ALERT FOR FLOODING PROBLEMS. IN ADDITION...RAIN SHOWERS IN THE FOOTHILLS BELOW 7 THOUSAND FEET MAY CAUSE THE RELEASE OF ROCK OR MUD SLIDES IN THE FOOTHILL CANYONS. THESE ROCK SLIDES CAN OCCUR WITH LITTLE WARNING. ON THE FAR EASTERN PLAINS THERE IS ALSO A THREAT OF SEVERE THUNDERSTORMS TODAY AS MOIST AND UNSTABLE AIR IS BEING DRAWN INTO THE STATE FROM KANSAS. THE VERTICAL WIND SHEAR PROFILE IS GOING TO MAKE IT POSSIBLE FOR SOME THUNDERSTORMS OVER LINCOLN AND WASHINGTON COUNTIES TO BECOME SEVERE...PRODUCING LARGE HAIL AND TORNADOES. THE SNOW LEVEL WILL BE AROUND 7000 FEET THIS AFTERNOON AND WILL LOWER TO 5000 FEET TONIGHT AS COLD AIR BEHIND THE STORM SYSTEM INTRUDES FROM THE NORTH. AREAS STORM TOTALS OF 8 TO 16 INCHES ABOVE 9 THOUSAND FEET. IN THE FRONT RANGE FOOTHILLS...URBAN CORRIDOR AND ADJACENT PLAINS...RAIN WILL CHANGE QUICKLY OVER TO SNOW THIS AFTERNOON AND EVENING. A WINTER STORM WATCH IS IN EFFECT FOR THE FRONT RANGE FOOTHILLS...URBAN CORRIDOR AND NORTHEAST PLAINS FROM 9 PM THIS EVENING THROUGH SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SNOW WILL CONTINUE OVER NE COLORADO SUNDAY MORNING INTO THE EARLY AFTERNOON BEFORE TAPERING OFF FROM SOUTH TO NORTH SUNDAY EVENING. TOTAL ACCUMULATIONS OF 5 TO 10 INCHES WILL BE POSSIBLE OVER THE PLAINS BY SUNDAY AFTERNOON. GUSTY NORTH WINDS UP TO 40 MPH MAY PRODUCE POOR VISIBILITIES IN OPEN AREAS THROUGH THE MORNING HOURS. BY EARLY AFTERNOON CONDITIONS WILL SLOWLY IMPROVE OVER NORTHEAST COLORADO. IN THE MOUNTAINS PERIODS OF SNOW WILL LINGER THROUGH THE AFTERNOON HOURS WITH ADDITIONAL ACCUMULATIONS OF 2 TO 4 INCHES WITH STORM TOTAL OF 8 TO 16 INCHES. A DRYING TREND IS EXPECTED FOR MONDAY AND TUESDAY HOWEVER A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS MAY RETURN BY WEDNESDAY. TEMPERATURES WILL GRADUALLY RETURN TO SEASONAL NORMALS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON FOR REPORTS OF SEVERE WEATHER ON THE FAR EASTERN PLAINS AND REPORTS OF FLOODING OR FLASH FLOODING IN AREAS THAT EXPERIENCE HEAVY RAIN.
In the hours before
Local storm report, May 10, 12:13 AM MDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1213 AM MDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM SNOW 1 NNW LOUISVILLE 39.99N 105.15W
05/10/2015 M3.0 INCH BOULDER CO TRAINED SPOTTER
1200 AM SNOW 5 E BOULDER 40.03N 105.16W
05/10/2015 M2.5 INCH BOULDER CO TRAINED SPOTTER
1200 AM SNOW DENVER INTL AIRPORT 39.87N 104.67W
05/10/2015 M3.5 INCH DENVER CO OFFICIAL NWS OBS
1110 PM SNOW 5 ENE CENTENNIAL 39.62N 104.78W
05/09/2015 M5.0 INCH ARAPAHOE CO TRAINED SPOTTER
SOME TREE DAMAGE, BRANCHES SNAPPED
1100 PM SNOW LAFAYETTE 39.99N 105.10W
05/09/2015 M2.0 INCH BOULDER CO TRAINED SPOTTER
1044 PM HEAVY SNOW 2 NW AURORA 39.70N 104.81W
05/09/2015 M8.0 INCH ARAPAHOE CO TRAINED SPOTTER
TREE DAMAGE
1040 PM HEAVY SNOW 3 WSW CONIFER 39.50N 105.35W
05/09/2015 M6.0 INCH JEFFERSON CO TRAINED SPOTTER
1025 PM SNOW 2 SSW BOULDER 40.00N 105.27W
05/09/2015 M2.2 INCH BOULDER CO TRAINED SPOTTER
DAVID SKAGGS RESEARCH CENTER
1001 PM HEAVY SNOW 4 NW ELIZABETH 39.40N 104.65W
05/09/2015 M6.5 INCH ELBERT CO TRAINED SPOTTER
3 INCHES PAST HOUR
1000 PM SNOW 3 N BLACK HAWK 39.84N 105.49W
05/09/2015 M4.4 INCH GILPIN CO TRAINED SPOTTER
0915 PM SNOW 3 ESE PERRY PARK 39.24N 104.93W
05/09/2015 M5.0 INCH DOUGLAS CO TRAINED SPOTTER
PAST 3 HOURS
0915 PM SNOW GENESEE 39.69N 105.27W
05/09/2015 M4.0 INCH JEFFERSON CO TRAINED SPOTTER
PAST 5 HOURS
0900 PM SNOW 3 W GREELEY 40.42N 104.80W
05/09/2015 M1.0 INCH WELD CO TRAINED SPOTTER
0855 PM SNOW 3 S PARKER 39.47N 104.76W
05/09/2015 M3.0 INCH DOUGLAS CO TRAINED SPOTTER
0830 PM FLOOD BRUSH 40.26N 103.63W
05/09/2015 MORGAN CO TRAINED SPOTTER
MANY ROADS ACROSS MORGAN COUNTY ARE IMPASSABLE.
INTERSTATE 76 IS BEING DETOURED DUE TO FLOODING AT MILE
MARKER 66.
0810 PM SNOW ANTERO JUNCTION 38.92N 105.97W
05/09/2015 E5.0 INCH PARK CO TRAINED SPOTTER
SINCE 230 PM
0730 PM SNOW 4 NW ELIZABETH 39.40N 104.65W
05/09/2015 M2.0 INCH ELBERT CO TRAINED SPOTTER
0700 PM FLOOD LIMON 39.27N 103.69W
05/09/2015 LINCOLN CO LAW ENFORCEMENT
THE LINCOLN COUNTY SHERRIF REPORTS SEVERAL ROADS ACROSS
LINCOLN COUNTY IMAPASSABLE DUE TO FLOODING
0700 PM SNOW PEETZ 40.96N 103.11W
05/09/2015 M0.0 INCH LOGAN CO COUNTY OFFICIAL
EXTENSIVE FLOODING OF FIELDS ACROSS PORTIONS OF THE
COUNTY. SEVERAL ROADS IMPASSABLE DUE TO FLOODING
0615 PM SNOW 3 WSW CONIFER 39.50N 105.35W
05/09/2015 M3.0 INCH JEFFERSON CO TRAINED SPOTTER
0500 PM FLOOD 2 S TINY TOWN 39.57N 105.22W
05/09/2015 JEFFERSON CO TRAINED SPOTTER
SEVERAL DRIVEWAYS WASHED OUT ON TURKEY CREEK ROAD DUE TO
FLOODING
0440 PM TORNADO 9 WSW LIMON 39.22N 103.84W
05/09/2015 ELBERT CO TRAINED SPOTTER
0430 PM TORNADO 10 SE SIMLA 39.04N 103.95W
05/09/2015 ELBERT CO TRAINED SPOTTER
0420 PM TORNADO 15 SE KARVAL 38.58N 103.33W
05/09/2015 LINCOLN CO STORM CHASER
0415 PM TORNADO 8 S KARVAL 38.61N 103.53W
05/09/2015 LINCOLN CO COUNTY OFFICIAL
0415 PM TORNADO 3 W KARVAL 38.73N 103.59W
05/09/2015 LINCOLN CO LAW ENFORCEMENT
MINOR DAMAGE TO TREES AND A SHED.
0145 PM HEAVY RAIN 2 N FORT MORGAN 40.29N 103.79W
05/09/2015 M4.50 INCH MORGAN CO PUBLIC
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:49 PM MDT | Areal Flood Warning | BOU | Adams, Arapahoe, Elbert, Lincoln, Logan, Morgan and 2 more | 18 hr |
| May 10, 5:56 AM MDT | Winter Storm Warning | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 11 more | 3 hr |
| May 10, 1:04 PM MDT | Areal Flood Warning | BOU | Adams, Arapahoe, Logan, Morgan, Washington, Weld | 24 hr |
Nearby
Frost Advisories in Colorado, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.